Call your doctor ASAP
You didn’t say what you’re taking, but statins like Lipitor, which are the most common cholesterol drugs, can cause serious side effects, including muscle weakness and permanent muscle damage, as well as problems with your liver. Please call your doctor right away.
My cholesterol is really high, too, but I can’t tolerate the drugs. Tried Lipitor a while back, before I had CIDP, but didn’t tolerate it (digestive system problems). Recently a new doc tried me on Zetia, which is not a statin, and it gave me extreme fatigue and blurry/double vision. No one knows what these drugs can do long-term since they are so new, but in my case I choose not to try any of them again. Instead, I’m taking fish oil, trying to watch my diet, and hoping for the best. High cholesterol is a risk factor, not a cause, of heart attack. I figure with CIDP, my whole body is pretty much a risk factor :p .